JournalsjemsVol. 23, No. 7pp. 2405–2438

Unlikely intersections between isogeny orbits and curves

  • Gabriel A. Dill

    University of Oxford, UK
Unlikely intersections between isogeny orbits and curves cover

This article is published open access under our Subscribe to Open model.

Abstract

Fix an abelian variety A0A_0 and a non-isotrivial abelian scheme over a smooth irreducible curve, both defined over the algebraic numbers. Consider the union of all images of translates of a fixed finite-rank subgroup of A0A_0, also defined over the algebraic numbers, by abelian subvarieties of A0A_0 of codimension at least kk under all isogenies between A0A_0 and some fiber of the abelian scheme. We characterize the curves inside the abelian scheme which are defined over the algebraic numbers, dominate the base curve and potentially intersect this set in infinitely many points. Our proof follows the Pila–Zannier strategy.

Cite this article

Gabriel A. Dill, Unlikely intersections between isogeny orbits and curves. J. Eur. Math. Soc. 23 (2021), no. 7, pp. 2405–2438

DOI 10.4171/JEMS/1057